Top
10
Doctor insights on: What Causes The Red Mark On Your Skin After You Sit In One Position For Too Long

Share
1

1
Left an ice pack too long on my skin, now skin is ice burned. Skin went from cold/stiff, to red/slightly swollen skin. How do I remedy?

Left an ice pack too long on my skin, now skin is ice burned. Skin went from cold/stiff, to red/slightly swollen skin. How do I remedy?

Urgent care or ER: If the area was white, cold and stiff or hard and if it then becomes red and swollen as it warms, you need to seek professional medical assistance. Usually the area will form blisters and permanent "bruising" or skin discoloration, which indicates long-term damage and possible destruction of blood vessels. Get it seen asap. Good luck! ...Read more

2

2
What causes the red mark on your skin after you sit in one position for too long?

What causes the red mark on your skin after you sit in one position for too long?

Vessel flushing: The blood pushed out of the vessels by the pressure of sitting and a relative hypoxia occurs. When the pressure is relieve the hypoxia dilates the vessels causing a flush of blood into the vessel making a red mark. ...Read more

See 1 more doctor answer
3

3
I've had a sore throat and red spot on tip of tongue for a month thought it was a sign of herpes since i get them on my tongue but it's been too long?

I've had a sore throat and red spot on tip of tongue for a month thought it was a sign of herpes since i get them on my tongue but it's been too long?

Need to be seen: These types of situations cannot be diagnosed over the internet. Therefore, you will need to see a dentist for a definitive diagnose and appropriate treatment, if necessary. ...Read more

4

4
Is it possible that looking at a computer screen for too long every day, cause one eye to be constantly red?

Is it possible that looking at a computer screen for too long every day, cause one eye to be constantly red?

Dry eyes!: Yes, concentration work such as on a computer can cause the eyes to dry and turn red. Start with artificial tears routinely (one drop 4 times a day every day), oral omega-3's, and warm compresses. Next, medicated drops (restasis, mild steroid drops, NSAID drops) or punctal occlusion may be helpful. ...Read more

6

6
Round red spot on skin the size of a dime, what could cause this?

Not sure: There are a # of possible causes. The best way to get an accurate diagnosis would be dermatological evaluation. ...Read more

7

7
I had scratches on my face that have healed in a week, nowi have a red mark under skin that wont fade what can I do and how long will it take to fade?

I had scratches on my face that have healed in a week, nowi  have a red mark under skin that wont fade what can I do and how long will it take to fade?

Have patience: At the age of 19 you may have skin that is at its most reactive stage in life. Such hyper-reactivity usually settles with age. The fact that the scratches are only a week old bodes well for their ultimate resolution. At this point the topical application of over-the-counter agents such as vitamin e oil or mederma may be helpful. In time the scratches likely will improve, though it may take months. ...Read more

8

8
Left an ice pack too long on my skin, now skin is ice burned. Skin went from cold/stiff, to red/slightly swollen skin. How do I remedy?

Urgent care or ER: If the area was white, cold and stiff or hard and if it then becomes red and swollen as it warms, you need to seek professional medical assistance. Usually the area will form blisters and permanent "bruising" or skin discoloration, which indicates long-term damage and possible destruction of blood vessels. Get it seen asap. Good luck! ...Read more

10

10
Why is my left foot swollen, red,warm? it used to happen only in the summer, but now it happens when i sit fot too long. I have HBP but dont take meds

Why is my left foot swollen, red,warm? it used to happen only in the summer, but now it happens when i sit fot too long. I have HBP but dont take meds

There are two issues: Here. Having high blood pressure and not taking meds is a serious recipe for disaster. I would encourage you to take your meds as prescribed. For your unilateral foot swelling there are many possible causes including venous insufficiency, gout, infection, s/p injury, DVT and feel this should be examined by a medical doctor or podiatrist as well. ...Read more